Alert archive / Missouri / Special Weather Statements in 2011

Special Weather Statement, NWS Kansas City, MO

May 28, 2011Randolph County, Missouri

NWS Kansas City, MO issued this special weather statement at May 28, 2011, 11:21 AM CDT for Randolph County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2011, 11:21 AM CDT (16:21 UTC)
Expired
May 28, 2011, 12:00 PM CDT
In force
39 min
Issued by
NWS Kansas City, MO

County Randolph County, MO

The radar

The St Louis radar (KLSX), 167 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.4 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-140 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WWUS83 KEAX 281621
SPSEAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 AM CDT SAT MAY 28 2011

MOZ032-033-040-281700-
CHARITON MO-HOWARD MO-RANDOLPH MO-
1121 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...NORTHEASTERN HOWARD
AND SOUTHEASTERN CHARITON COUNTIES UNTIL NOON CDT...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HIGBEE...OR 9 MILES SOUTH OF HUNTSVILLE...
MOVING NORTHEAST AT 45 MPH. 

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

ADDITIONAL THUNDERSTORMS OVER SOUTHEAST CHARITON AND CENTRAL 
RANDOLPH COUNTIES WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF 
INCH IN DIAMETER AS THEY TRACK ACROSS RANDOLPH COUNTY.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HUNTSVILLE...MOBERLY...CLARK...CAIRO AND RENICK.

LAT...LON 3927 9231 3924 9236 3925 9243 3919 9246
      3936 9284 3961 9239 3960 9229
TIME...MOT...LOC 1620Z 239DEG 40KT 3933 9251

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at May 28, 6:45 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, May 28, 6:45 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 AM CDT SAT MAY 28 2011

...UPDATED AVIATION...

.DISCUSSION...

HIGH RESOLUTION CONVECTION ALLOWING MODELS (4KM WRF-ARW/WRF-NMM/3 KM
HRRR) ARE IN GOOD AGREEMENT DEPICTING RAPIDLY DEVELOPING ELEVATED
CONVECTIVE GROWTH PRIOR TO SUNRISE OVER SRN KANSAS...ON THE NOSE OF
AN INCREASING LLJ AND NRN EDGE OF THE HIGHER MUCAPE RESERVOIR...AND
IN A REGION OF H8 FRONTOGENETICAL FORCING. SATELLITE IMAGERY SHOWING
A FILLING OF LOW CLOUDS AS WELL AS AC GROWTH INDICATES THIS PROCESS
IS IN THE PROCESS OF EVOLVING AS FORECAST...AND MOST RECENT REGIONAL
RADAR SCANS DEPICT TSTMS ERUPTING EVEN FASTER THAN MODELS WERE
FORECASTING. THESE ELEVATED THUNDERSTORMS SHOULD GENERALLY MOVE IN
AN ENELY DIRECTION CLIPPING THROUGH THE SRN CWA (GENERALLY SOUTH OF
THE MISSOURI RIVER) DURING THE MORNING HOURS. OBJECTIVE ANALYSIS AND
FORECAST SOUNDINGS SHOW RATHER POOR MIDLEVEL LAPSE RATES (ONLY
AROUND 6 C/KM) AND MEAGER MUCAPE MEASURES (AOB 500 J/KG) FROM EAST
CNTRL KANSAS THROUGH CNTRL MISSOURI...SUCH THAT ONLY SMALL HAIL
WOULD BE EXPECTED IN THE STRONGEST STORMS THIS FAR NORTH.

FAR MORE UNCERTAINTY EXISTS WITH RESPECT TO THE POTENTIAL FOR
CONVECTIVE REDEVELOPMENT DURING THE AFTERNOON HOURS...AS MORE
EXTENSIVE CLOUD COVER AND SUBSIDENCE BEHIND THE DEPARTING CONVECTIVE
SYSTEM (AS WELL AS A LACK OF ANY DISCERNIBLE UPSTREAM WAVE TO AID IN
LIFT AND BUILDING CAPPING ALOFT) MAY SERIOUSLY HAMPER SFC BASED (OR
NEAR SFC BASED) CONVECTION. HOWEVER...IF THE EWD DEPARTING
CONVECTION LEAVES A BETTER LOW LEVEL BOUNDARY...TO WHICH THE WARM
FRONT CAN ADVECT NORTH TOWARDS...WHILE BREAKS IN CLOUD COVER ALLOW
FOR DESTABILIZATION...A DEFINITE SEVERE THREAT WOULD EXIST GIVEN
AMPLE DEEP LAYER AND BOUNDARY LAYER SHEAR AS WELL AS IMPROVING LAPSE
RATES ALOFT SUPPORTING ALL MODES OF SEVERE WEATHER. WHILE THIS IS A
HIGHLY CONTINGENT FORECAST...AND NOT NECESSARILY SUPPORTED BY THE
VAST MAJORITY OF PREFERRED HIGH RESOLUTION OR COARSER OPERATIONAL
MODELS...THE POTENTIAL IMPACTS OVER A HOLIDAY WEEKEND JUSTIFY A
CHANCE POP MENTION AS WELL AS DISCUSSION WITHIN THE HAZARDOUS
WEATHER OUTLOOK.

SOMEWHAT BETTER CONFIDENCE DURING THE OVERNIGHT PERIOD...AS THE
ISENTROPIC ASCENT PROCESS CURRENTLY TAKING PLACE IN SRN KANSAS WILL
SHIFT INTO CNTRL/NRN KANSAS AND WRN/NRN MISSOURI IN RESPONSE TO
BUILDING HEIGHTS ALOFT AND THE MORE INTENSE H7-H8 EML SURGING NORTH.
OTHER THAN MODEL DISAGREEMENT WITH RESPECT TO PRECISE TIMING AND THE
LATITUDINAL INITIATION POINT...ALL SOLUTIONS SHOW CONVECTION
BLOSSOMING AS EARLY AS LATE EVENING...AND PROPAGATING NORTHEAST
DURING THE OVERNIGHT. LARGE HAIL WILL CERTAINLY BE A PREVAILING
THREAT WITH ANY AND ALL STORMS TONIGHT...AS UNUSUALLY HIGH MUCAPE
(2000-3000 J/KG) AND ADVECTION OF HIGH THETA-E AIRMASS BY A 40-50KT
LLJ BECOMES JUXTAPOSED WITH 0-6KM DEEP LAYER BULK SHEAR AROUND
50KT...SUPPORTING ELEVATED SUPERCELLULAR STRUCTURE. LOCATIONS MOST
SUSCEPTIBLE TO MORE WIDESPREAD STORMS AND POTENTIAL SEVERE WEATHER
APPEARS TO BE FROM THE KC METRO AREA NWD ALONG THE I-35 CORRIDOR.
NWD ADVECTION OF THE VERY STRONG EML SHOULD LIFT STORMS INTO IOWA
SHORTLY AFTER SUNRISE SUNDAY...ENVELOPING THE FORECAST AREA IN A
HIGHLY CAPPED...WARM AND HUMID AIRMASS DURING THE MAJORITY OF THE
DAYLIGHT HOURS. BASED ON TEMPERATURE FORECASTS ALOFT...PATTERN
RECOGNITION...AND A WELL MIXED BOUNDARY LAYER...HAVE BOOSTED HIGHS
SUNDAY INTO THE MID/UPPER 80S TO LOWER 90S ACROSS THE BOARD.

THE ABNORMALLY WARM AND HUMID WEATHER WILL CONTINUE THROUGH
MONDAY...AS SHORTWAVE ENERGY EJECTING INTO THE CNTRL/NRN HIGH PLAINS
BECOMES ESSENTIALLY BLOCKED FROM ANY FURTHER EWD MOVEMENT DUE TO THE
STRONG RIDGING OVER THE OHIO RIVER VALLEY. JET DYNAMICS LIFTING INTO
THE UPPER MIDWEST MONDAY AFTERNOON AND EVENING SHOULD SUPPORT LINEAR
THUNDERSTORM DEVELOPMENT ALONG A COLD FRONT...AND THROUGH MESOSCALE
PROCESSES THIS LOW LEVEL BOUNDARY AND ASSOCIATED CONVECTIVE SYSTEM
WILL GRADUALLY MOVE INTO NWRN MISSOURI BY TUESDAY MORNING...ALBEIT
IN A DECAYING STATE AS IT REACHES THE CWA. WHILE A FEW LIMITED
OPPORTUNITIES FOR PRECIPITATION WILL PREVAIL DURING THE MIDWEEK
PERIOD...RETROGRESSION OF H5 594+DM RIDGING INTO THE SRN PLAINS WILL
LARGELY PRECLUDE MORE EXTENSIVE CONVECTIVE DEVELOPMENT. NRN MISSOURI
COULD CONCEIVABLY BE CLIPPED BY AN MCS IN THE RETROGRESSION
PROCESS...BUT IN GENERAL THE MEDIUM RANGE PERIOD AND BEYOND INTO
NEXT WEEKEND WILL CONTINUE TO BE CHARACTERIZED BY WARM AND HUMID
WEATHER.

21

&&

.AVIATION...

LOWER END CONFIDENCE TAF FORECAST FOR THE 12Z TAF PACKAGE...AS
SHALLOW FG/BR/HZ AND LIFR CIGS WERE PREVALENT ACROSS THE REGION AT
SUNRISE. ALTHOUGH MIXING WILL NOT BE OVERWHELMING...EXPECTING A
GRADUAL EROSION OF LOWER CIGS/VSBY IN THE NEXT COUPLE
HOURS...LEAVING EXPANSIVE MID CLOUD DECK FOR THE REMAINDER OF THE
DAYLIGHT HOURS. HAVE STRIPPED AWAY ANY TS/CB MENTION FOR THE
AFTERNOON...FEELING DIURNAL HEATING WILL BE COMPROMISED BY CLOUD
COVER...WITH RESIDUAL BOUNDARY LAYER MOISTURE BECOMING MATERIALIZED
IN MVFR CIGS WITH WHATEVER INSOLATION OCCURS. CAVEATS INCLUDE THE
POSSIBILITY THAT SURROUNDING AREA LIFR CIGS HANG ON LONGER THAN
ANTICIPATED (PER VSREF CIG PROBABILITIES)...AND SCT SHRA DEVELOP FOR
A PERIOD THIS AFTERNOON (ALLUDED TO BY SOME MODEL FORECASTS).

BETTER CONFIDENCE EXISTS THAT TSRA WILL DEVELOP AROUND THE TERMINAL
CORRIDOR LATE THIS EVENING AND OVERNIGHT...GENERALLY MOVING NORTH
INTO IOWA BY THE END OF THIS VALID TAF PERIOD. HAVE ATTEMPTED TO
TIME OUT MOST LIKELY TIME FRAME FOR TS AND REDUCED FLIGHT CATEGORIES
GIVEN BETTER THAN AVERAGE CONFIDENCE OF TS EXISTENCE. IN ALL
LIKELIHOOD...CATEGORIES WILL BE BRIEFLY LOWER WITHIN STORMS...AND
FUTURE TAF PACKAGES CAN ADDRESS THIS POTENTIAL. PILOTS AND GROUND
PERSONNEL SHOULD ALSO BE AWARE THAT ANY OF THESE STORMS HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, May 28, 5:02 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
502 AM CDT SAT MAY 28 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
502 AM CDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL AFFECT AREAS ROUGHLY SOUTH OF A LINE FROM PAOLA TO
BOONVILLE THIS MORNING. SOME OF THESE STORMS MAY CONTAIN HAIL UP TO
THE SIZE OF NICKELS...WITH AN ISOLATED INSTANCE OF QUARTER SIZED HAIL
POSSIBLE.

SHOULD CLOUDS AND PRECIPITATION FROM THE ACTIVITY THIS MORNING CLEAR
OUT...THE ATMOSPHERE MAY BECOME UNSTABLE BY THIS AFTERNOON TO ALLOW
FOR THUNDERSTORMS TO REDEVELOP. IF THUNDERSTORMS CAN DEVELOP THIS
AFTERNOON...THEY COULD QUICKLY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO...WITH THE
LOCATIONS MOST SUSCEPTIBLE GENERALLY ALONG AND SOUTH OF A LINE FROM
KANSAS CITY TO KIRKSVILLE. HOWEVER...THIS THREAT IS HIGHLY
CONTINGENT ON CLOUD COVER AND POTENTIAL INSTABILITY ACHIEVED.

MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND
HEAVY RAINFALL WILL BE LIKELY WITH ANY OF THESE STORMS...WHICH WOULD
AFFECT LOCATIONS GENERALLY ALONG AND NORTH OF THE LINE FROM KANSAS
CITY TO MOBERLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS SHOULD BE MOVING NORTH INTO IOWA SUNDAY
MORNING...HOWEVER AN ISOLATED SEVERE STORM MAY LINGER IN FAR NORTHERN
MISSOURI FOR A SHORT PERIOD AFTER SUNRISE SUNDAY. LARGE HAIL WOULD BE
THE PRIMARY THREAT EARLY SUNDAY MORNING...BEFORE THE ACTIVITY MOVES
NORTH OF THE OUTLOOK AREA.

THUNDERSTORMS MAY BE POSSIBLE OVER NORTHEAST KANSAS AND THE NORTHERN
THIRD OF MISSOURI LATE MONDAY NIGHT AND TUESDAY. A FEW DAMAGING WIND
GUSTS MAY BE POSSIBLE IN FAR NORTHWEST MISSOURI...THOUGH WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

THUNDERSTORMS MAY AFFECT PORTIONS OF NORTH CENTRAL AND NORTHEAST
MISSOURI WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME...IT IS TOO EARLY
TO DETERMINE WHETHER ANY OF THESE STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON...AND THEN
AGAIN THIS EVENING FOR PARTS OF THE OUTLOOK AREA.

21

In the hours before

Special weather statement, May 28, 5:30 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 AM CDT SAT MAY 28 2011

MOZ053-281115-
BATES MO-
530 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES COUNTY UNTIL
615 AM CDT...

AT 526 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUME...OR 10 MILES SOUTHEAST OF
PLEASANTON...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RICH HILL...BUTLER AND ROCKVILLE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3804 9410 3803 9412 3805 9413 3804 9420
      3805 9421 3804 9421 3806 9437 3826 9440
      3826 9407 3822 9408 3821 9405 3803 9405
      3803 9409
TIME...MOT...LOC 1029Z 265DEG 38KT 3811 9452

SF
Special weather statement, May 28, 6:00 AM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
600 AM CDT SAT MAY 28 2011

KSZ060-281130-
LINN KS-
600 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINN COUNTY IN EAST
CENTRAL KANSAS UNTIL 630 AM CDT...

AT 555 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF BLUE MOUND...OR 8 MILES SOUTHWEST
OF MOUND CITY...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOUND CITY...PLEASANTON AND PRESCOTT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3804 9499 3815 9500 3821 9462 3804 9461
      3803 9462 3803 9475
TIME...MOT...LOC 1100Z 261DEG 32KT 3807 9486

SF
Special weather statement, May 28, 7:35 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 AM CDT SAT MAY 28 2011

MOZ054-281315-
HENRY MO-
735 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HENRY COUNTY UNTIL 815
AM CDT...

AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTROSE...OR 15 MILES SOUTHWEST OF
CLINTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CLINTON...DEEPWATER...LA DUE...BROWNINGTON...COAL AND TIGHTWAD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3821 9394 3835 9393 3842 9351 3821 9352
      3820 9352 3820 9354 3822 9356 3820 9356
TIME...MOT...LOC 1235Z 272DEG 28KT 3823 9395

SF
Special weather statement, May 28, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 AM CDT SAT MAY 28 2011

MOZ032-033-040-281700-
CHARITON MO-HOWARD MO-RANDOLPH MO-
1121 AM CDT SAT MAY 28 2011

...SIGNIFICANT WEATHER ADVISORY FOR RANDOLPH...NORTHEASTERN HOWARD
AND SOUTHEASTERN CHARITON COUNTIES UNTIL NOON CDT...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HIGBEE...OR 9 MILES SOUTH OF HUNTSVILLE...
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

ADDITIONAL THUNDERSTORMS OVER SOUTHEAST CHARITON AND CENTRAL
RANDOLPH COUNTIES WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF
INCH IN DIAMETER AS THEY TRACK ACROSS RANDOLPH COUNTY.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HUNTSVILLE...MOBERLY...CLARK...CAIRO AND RENICK.

LAT...LON 3927 9231 3924 9236 3925 9243 3919 9246
      3936 9284 3961 9239 3960 9229
TIME...MOT...LOC 1620Z 239DEG 40KT 3933 9251

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 5:12 AM CDTSevere Thunderstorm WarningEAXBates33 min
May 28, 5:30 AM CDTSpecial Weather StatementEAXBates45 min
May 28, 7:16 AM CDTSevere Thunderstorm WarningEAXBates, Henry29 min
May 28, 7:35 AM CDTSpecial Weather StatementEAXHenry40 min
May 28, 11:29 AM CDTSevere Thunderstorm WarningEAXRandolph13 min
May 28, 5:02 AM CDTSpecial Weather StatementEAXLinn43 min
May 28, 6:00 AM CDTSpecial Weather StatementEAXLinn30 min

Nearby

Special Weather Statements in Missouri, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.